Alert archive / Georgia / Flash Flood Warnings in 2022
Flash Flood Warning 10, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Jun 27, 2022, 5:00 PM EDT for 4 counties in Georgia. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2022, 5:00 PM EDT (21:00 UTC)
- Expired
- Jun 27, 2022, 8:53 PM EDT
- In force
- 4 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clayton County, GA, DeKalb County, GA, Fulton County, GA, Henry County, GA
The radar
The Atlanta radar (KFFC), 28 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 5:03 PM EDT | FLASH FLOOD | 1 Nne Gresham Park, GA | WATER UP TO CAR DOORS ACROSS I-20 NEAR THE FLAT SHOALS RD EXIT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1241 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
921
WGUS52 KFFC 272100
FFWFFC
GAC063-089-121-151-280245-
/O.NEW.KFFC.FF.W.0010.220627T2100Z-220628T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
500 PM EDT Mon Jun 27 2022
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Clayton County in north central Georgia...
Southwestern DeKalb County in north central Georgia...
South Central Fulton County in north central Georgia...
Northwestern Henry County in north central Georgia...
* Until 1045 PM EDT.
* At 500 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Atlanta, Decatur, Jonesboro, East Point, Stockbridge, Forest Park,
Riverdale, College Park, Morrow, Hapeville, Avondale Estates, Lake
City, Hartsfield-Jackson Airport, Grant Park-Zoo Atlanta,
Candler-Mcafee, Belvedere Park, Druid Hills, Conley, Fort Gillem
and Ellenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3355 8446 3363 8450 3378 8447 3377 8434
3377 8423 3348 8419 3347 8438 3348 8439
3349 8441 3349 8442 3351 8442 3352 8443
3355 8444
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
849
WGUS72 KFFC 280053
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
853 PM EDT Mon Jun 27 2022
GAC063-089-121-151-280103-
/O.CAN.KFFC.FF.W.0010.000000T0000Z-220628T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clayton GA-DeKalb GA-Fulton GA-Henry GA-
853 PM EDT Mon Jun 27 2022
...FLASH FLOOD WARNING IS CANCELLED FOR CLAYTON, SOUTHWESTERN
DEKALB, SOUTH CENTRAL FULTON AND NORTHWESTERN HENRY COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures. Water from
earlier rainfall continues to move through local creeks and streams,
which may result in large rises of several feet in some locations.
Please use caution in these areas.
LAT...LON 3355 8446 3363 8450 3378 8447 3377 8434
3377 8423 3348 8419 3347 8438 3348 8439
3349 8441 3349 8442 3351 8442 3352 8443
3355 8444
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 3:40 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 27, 3:40 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 340 PM EDT Mon Jun 27 2022 ...Afternoon Area Forecast Discussion... .SHORT TERM /Tonight through Tuesday Night/... A weak cold front is oriented northeast to southwest from the western Carolinas through north Georgia into central Alabama. In the vicinity of the front, SBCAPE is analyzed at 2000-3000 J/kg and low-level lapse rates at 7.5 C/km. Not surprisingly, numerous showers and storms have developed just ahead of the front and are currently impacting the areas around the I-20 and I-85 corridors. This activity will drift east-southeast through the early evening hours. Weak upper-level winds are limiting storm organization and updraft strength, though merging storms and outflow boundary collisions have led to storms congealing into a messy line. The stronger storms that have occurred thus far today have produced gusty downburst winds, frequent cloud-to-ground lightning, and heavy rainfall. The combination of the front, remnant outflow boundaries, and high atmospheric moisture content mean that isolated showers and storms could persist overnight. The front will bisect the CWA tomorrow as quasi-zonal flow aloft does little to move the front further south. As a result, scattered to numerous showers and storms will develop again tomorrow afternoon and evening thanks to ample instability and weak frontal convergence. Convection should be particularly favored along and south of I-20 where the HREF is progging SBCAPE of 1000-2000 J/kg. Similar to today, strong storms will be possible with gusty winds, frequent lightning, and heavy rainfall. The front (with the help of cloud cover earlier in the day) has had a moderating effect on temperatures today with 80s north of the boundary and 90s south of the boundary. Similarly, highs in the 80s are expected tomorrow across essentially all of north Georgia and portions of central Georgia. Highs in the 90s are likely for areas roughly along and south of a line from Louisville to Macon to Columbus. Martin && .LONG TERM /Wednesday through Monday/... The long term forecast remains on track, with only a few minor changes made during this forecast cycle. In spite of the frontal passage, deep moisture will persist across Georgia through the weekend, with dewpoints in the upper 60s to mid 70s and precipitable water values ranging from 1.75 to 2 inches. Increased cloud cover and likely PoPs as a result of the deeper moisture will help limit afternoon highs to just below seasonal normals, mainly in the 80s. The previous discussion follows... King PREVIOUS DISCUSSION /Tuesday Night through Sunday/... The stalled boundary from the short term will likely be quite diffuse as we start out the long term period, though the enhanced moisture field should be in place with very little steering flow aloft through much of the week. If anything, there looks to be some added Atlantic moisture advection from the southeast by late Friday into the weekend as an upper ridge shows some amplification off the east coast. We can therefore expect generally chance to likely pops each day with summertime like diurnally driven convection. Progged CAPE looks to be marginal at best through the period as well so not expecting any focus for organized or severe development but some strong storms with gusty winds, lightning, and locally heavy rainfall are possible each afternoon/evening. For temps, it looks to be near normal overnight lows and some near to below normal daytime highs given this setup with increased moisture and resultant shower/storm coverage. Baker && .AVIATION... 18Z Update... Scattered SHRA and TSRA across north GA have necessitated prevailing -SHRA in the northern TAFs with a TEMPO for 19z-23z for TSRA. Isolated SHRA/TSRA will be possible overnight. Winds will pivot from the NW this afternoon and evening to the NE by around 09z Tuesday. Wind speeds will be generally 10 kts or less through the period with the lightest winds overnight. MVFR cigs appear likely 10z-16z Tuesday with at least FEW to SCT IFR clouds possible. Scattered SHRA and TSRA are expected again Tuesday afternoon and evening. //ATL Confidence...18Z Update... Medium confidence on TSRA today and morning cigs tomorrow. High confidence on all other elements. Martin && .PRELIMINARY POINT TEMPS/POPS... Athens 68 84 67 84 / 50 50 50 60 Atlanta 70 84 69 84 / 50 60 50 60 Blairsville 61 78 61 79 / 20 40 40 50 Cartersville 67 85 66 85 / 30 50 40 50 Columbus 73 93 71 87 / 40 60 60 70 Gainesville 68 81 67 82 / 40 40 40 60 Macon 71 93 69 88 / 40 60 60 70 Rome 67 87 68 88 / 20 40 30 40 Peachtree City 69 86 66 84 / 50 60 60 60 Vidalia 71 95 72 88 / 20 50 50 80 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Martin LONG TERM....King AVIATION...Martin
Hazardous weather outlook, Jun 27, 11:22 AM EDT, 5 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1122 AM EDT Mon Jun 27 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281530- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1122 AM EDT Mon Jun 27 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected today that could linger into tonight. A few of the storms could be strong with the primary threats of gusty winds, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered thunderstorms, mainly in the afternoon and evening, are possible each day this week. A few of the storms could be strong with the primary threats of gusty winds, frequent lightning, and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 27, 4:03 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
403 PM EDT Mon Jun 27 2022
GAZ054-055-057-272030-
Fayette GA-Clayton GA-Henry GA-
403 PM EDT Mon Jun 27 2022
...A strong thunderstorm will impact portions of northeastern
Fayette, west central Henry and Clayton Counties through 430 PM
EDT...
At 403 PM EDT, a strong thunderstorm was over Jonesboro, moving
southeast at 5 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Fayetteville, Jonesboro, Stockbridge, Forest Park, Riverdale, Morrow,
Lovejoy, Lake City, Woolsey, Lake Spivey, Inman, Bonanza, Jw Smith
Reservoir, Flippen, Eagles Landing, Irondale and Conley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3355 8446 3357 8446 3363 8434 3348 8414
3334 8441 3354 8453
TIME...MOT...LOC 2003Z 332DEG 4KT 3353 8440
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 27, 4:20 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
420 PM EDT Mon Jun 27 2022
GAZ048-057-058-272045-
Butts GA-Newton GA-Henry GA-
420 PM EDT Mon Jun 27 2022
...A strong thunderstorm will impact portions of central Henry,
central Butts and southwestern Newton Counties through 445 PM EDT...
At 420 PM EDT, a strong thunderstorm was over McDonough, moving
southeast at 10 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
McDonough, Jackson, Locust Grove, Jenkinsburg, Blacksville, Ola,
Fincherville, Kelleytown, Oak Hill and Rocky Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3357 8413 3356 8413 3357 8411 3356 8410
3355 8407 3354 8406 3354 8405 3353 8404
3355 8402 3351 8385 3326 8402 3340 8423
TIME...MOT...LOC 2020Z 296DEG 8KT 3346 8411
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 27, 4:22 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
422 PM EDT Mon Jun 27 2022
GAZ053-067-272045-
Coweta GA-Meriwether GA-
422 PM EDT Mon Jun 27 2022
...A strong thunderstorm will impact portions of northeastern
Meriwether and southeastern Coweta Counties through 445 PM EDT...
At 422 PM EDT, a strong thunderstorm was near Moreland, or 9 miles
southeast of Newnan, moving southeast at 10 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Newnan, Senoia, Grantville, Luthersville, Moreland, Sharpsburg,
Turin, Haralson, Gay, Alvaton, Rocky Mount and Wooster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3338 8472 3335 8457 3333 8453 3332 8452
3328 8451 3327 8450 3325 8450 3325 8451
3320 8449 3307 8455 3322 8481
TIME...MOT...LOC 2022Z 295DEG 8KT 3327 8469
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 27, 4:31 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
431 PM EDT Mon Jun 27 2022
GAZ033-044>046-055-057-272100-
North Fulton GA-Rockdale GA-Clayton GA-DeKalb GA-Henry GA-
South Fulton GA-
431 PM EDT Mon Jun 27 2022
...A strong thunderstorm will impact portions of western Rockdale,
southern DeKalb, northwestern Henry, south central Fulton and
northern Clayton Counties through 500 PM EDT...
At 430 PM EDT, a strong thunderstorm was over Lakewood Park, or near
Atlanta, moving southeast at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, Decatur, East Point, Stockbridge, Forest Park, College Park,
Morrow, Hapeville, Avondale Estates, Lake City, Lithonia, Belvedere
Park, Hartsfield-Jackson Airport, Midtown, Grant Park-Zoo Atlanta,
Candler-Mcafee, Druid Hills, North Decatur, North Druid Hills and
Rex.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3382 8439 3374 8408 3350 8422 3365 8449
TIME...MOT...LOC 2030Z 295DEG 8KT 3371 8437
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 27, 4:44 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Mon Jun 27 2022
GAZ056>058-272115-
Butts GA-Spalding GA-Henry GA-
444 PM EDT Mon Jun 27 2022
...A strong thunderstorm will impact portions of Spalding,
southwestern Henry and southwestern Butts Counties through 515 PM
EDT...
At 443 PM EDT, a strong thunderstorm was over Sunny Side, or near
Griffin, moving southeast at 10 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Griffin, Hampton, Locust Grove, Orchard Hill, Sunny Side, East
Griffin, Highland Mills, Towalaga, Experiment, Walker Mill, Birdie,
Rover and Luella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3335 8435 3337 8435 3343 8418 3322 8401
3320 8406 3320 8412 3318 8412 3318 8422
3319 8423 3319 8433 3335 8438
TIME...MOT...LOC 2043Z 336DEG 10KT 3334 8425
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 27, 4:52 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
452 PM EDT Mon Jun 27 2022
GAZ044-054-055-272115-
Fayette GA-Clayton GA-South Fulton GA-
452 PM EDT Mon Jun 27 2022
...A strong thunderstorm will impact portions of northern Fayette,
south central Fulton and Clayton Counties through 515 PM EDT...
At 452 PM EDT, a strong thunderstorm was over Riverdale, or 7 miles
northwest of Jonesboro, moving south at 10 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Fayetteville, Jonesboro, Peachtree City, East Point, Union City,
Forest Park, Riverdale, College Park, Fairburn, Tyrone, Morrow,
Lovejoy, Lake City, Bonanza, Jw Smith Reservoir, Sandy Creek,
Irondale and Conley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3364 8456 3363 8434 3343 8431 3343 8435
3339 8435 3341 8462 3344 8462
TIME...MOT...LOC 2052Z 004DEG 8KT 3357 8446
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:31 PM EDT | Special Weather Statement | FFC | Gilmer | 29 min |
| Jun 27, 1:30 PM EDT | Special Weather Statement | FFC | Haralson | 30 min |
| Jun 27, 2:08 PM EDT | Special Weather Statement | FFC | Haralson | 37 min |
| Jun 27, 2:11 PM EDT | Special Weather Statement | FFC | Heard | 34 min |
| Jun 27, 2:45 PM EDT | Special Weather Statement | FFC | Rockdale | 30 min |
| Jun 27, 2:46 PM EDT | Special Weather Statement | FFC | Oconee | 29 min |
| Jun 27, 2:51 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Jun 27, 2:52 PM EDT | Special Weather Statement | FFC | Douglas | 23 min |
| Jun 27, 2:59 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Jun 27, 3:16 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Jun 27, 3:19 PM EDT | Special Weather Statement | FFC | Oglethorpe | 26 min |
| Jun 27, 3:36 PM EDT | Special Weather Statement | FFC | Clayton, Henry, Rockdale | 24 min |
| Jun 27, 3:41 PM EDT | Special Weather Statement | FFC | Fulton | 34 min |
| Jun 27, 3:47 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Jun 27, 4:03 PM EDT | Special Weather Statement | FFC | Clayton | 27 min |
| Jun 27, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry | 25 min |
| Jun 27, 4:20 PM EDT | Special Weather Statement | FFC | Henry | 25 min |
| Jun 27, 4:22 PM EDT | Special Weather Statement | FFC | Coweta | 23 min |
| Jun 27, 4:31 PM EDT | Special Weather Statement | FFC | DeKalb | 29 min |
| Jun 27, 4:44 PM EDT | Special Weather Statement | FFC | Spalding | 31 min |
| Jun 27, 4:52 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 23 min |
| Jun 27, 5:28 PM EDT | Special Weather Statement | FFC | DeKalb | 32 min |
| Jun 27, 5:37 PM EDT | Special Weather Statement | FFC | Pickens | 23 min |
| Jun 27, 5:59 PM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Jun 27, 6:11 PM EDT | Special Weather Statement | FFC | Forsyth | 34 min |
| Jun 27, 6:13 PM EDT | Special Weather Statement | FFC | Cherokee | 32 min |
| Jun 27, 6:46 PM EDT | Special Weather Statement | FFC | Forsyth | 29 min |
| Jun 27, 7:11 PM EDT | Special Weather Statement | FFC | Forsyth | 34 min |
| Jun 27, 7:30 PM EDT | Special Weather Statement | FFC | Dawson | 30 min |
Nearby
Flash Flood Warnings in Georgia, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.